# SDR CA010503003

- Difficulty date: April 15, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 22,950 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3242 · Brake
- Part: Housing
- Part number: 266230
- Condition: Cracked
- Location: Brake Assy
- Part time: 6,273 hours, 8,701 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING NDT INSPECTION, CRACKS WERE DISCOVERED IN 5 OUT OF 6 BORES OF THE BRAKE HOUSING. CRACKS WERE LOCATED ALONG THE RADIUS AT THE BOTTOM OF THE BORES.
